# SDR ASAA0852747

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 1,572 hours, 454 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Clogged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND NR 1 ENGINE IDG DELTA P INDICATOR EXTENDED.  REPLACED NR 1 IDG FILTERS AND OILS.  RESET INDICATOR.  RAN NR 1 ENGINE DELTA P INDICATOR RESET GOOD.
